# SDR DALA2023112009547

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 MACHINE SEAT TRACK Y765 LOC. BTW FR64 TO FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 612886-14 REV. ORIGINAL. (0070611)
